Signal Artifact/Noise (1036); Low impedance (2285); Material Integrity Problem (2978)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
01/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited decreased pacing impedance and noisy signals.During a device changeout, insulation damage was observed on this lead.As the patient did not want to replace the lead, the lead was reprogrammed off with the newly implanted device.The lead remains in use.No additional adverse patient effects were reported.